Spain is Going to Find Out the Cause of Death of a Woman After Vaccination with AstraZeneca
OREANDA-NEWS. The Spanish Agency for Medicines and Health Products (AEMPS) is investigating the circumstances of a woman's death from a cerebral hemorrhage after being vaccinated with the AstraZeneca vaccine. This was reported by the Europa Press agency.
Earlier it was reported that a 43-year-old teacher in the city of Marbella died of a cerebral hemorrhage after being vaccinated with the AstraZeneca vaccine. She received the first dose of the vaccine on March 3 and went to the emergency department at Quirón Hospital a few hours later with headaches and malaise. Experts have linked her symptoms to the usual side effects of the drug. After 10 days, the woman returned to the hospital as her condition did not improve. After two CT scans, she was diagnosed with extensive hemorrhage, which doctors tried to remove surgically. During the operation, the patient was diagnosed with cerebral edema. She passed away on Monday. Doctors informed local authorities and the European Medicines Agency (EMA) about the incident.
According to the agency, according to the Spanish Ministry of Health, the woman died as a result of ischemic stroke with hemorrhagic transformation. Doctors are currently awaiting autopsy results to determine the exact cause of death.
The ministry noted that a total of three cases of thrombus formation were detected in the country after the administration of the vaccine against the AstraZeneca coronavirus, including a deceased woman. In total, more than 900 thousand people have been vaccinated with this drug in Spain.